I am not an expert or a doctor, but I do have 26 years of medications on my trail and I would advise you to be very careful weaning off Wellbutrin and starting Zyprexa. If you wean yourself off Wellbutrin too quickly you could have some side effects and feel much worse. I would take the instructions of your doctor rather than trying to speed up the medication change.
I would also recommend that you find a psychiatrist that you feel comfortable with because their specialty is diagnosing and treating mental illness. They are usually the experts for prescribing medication and they have a much better understanding of psyco-pharmaceuticals than a general practitioner would have. Whenever psychiatric medications are prescribed, they need to be closely monitored for their effectiveness and side effects - especially in the beginning of treatment. I wouldn't take a diagnosis of a doctor who "thinks" you might be bi-polar. I would go to a psychiatrist for a true diagnosis.
Best of luck to you and your treatment, I hope you feel better soon!